EconPapers    
Economics at your fingertips  
 

Some New Log-Bilinear Models for the Analysis of Asymmetry in a Square Contingency Table

Peter G. M. van der HEIJDEN and Ab Mooijaart
Additional contact information
Peter G. M. van der HEIJDEN: Utrecht University
Ab Mooijaart: Leiden University

Sociological Methods & Research, 1995, vol. 24, issue 1, 7-29

Abstract: The authors propose some new log-bilinear models for the analysis of asymmetry in square contingency tables. In these models the logarithm of the expected frequency is split up into two parts: (a) a symmetric or a quasi-symmetric part, and (b) a skew-symmetric part. The skew-symmetric part is decomposed using the so-called Gower decomposition of skew-symmetric matrices. It is shown how graphical representations of this decomposition can simplify the interpretation.

Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://journals.sagepub.com/doi/10.1177/0049124195024001002 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sae:somere:v:24:y:1995:i:1:p:7-29

DOI: 10.1177/0049124195024001002

Access Statistics for this article

More articles in Sociological Methods & Research
Bibliographic data for series maintained by SAGE Publications ().

 
Page updated 2025-03-19
Handle: RePEc:sae:somere:v:24:y:1995:i:1:p:7-29